Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/109740
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Nonlinear dynamics of axially moving plates
Author: Ghayesh, M.
Amabili, M.
Païdoussis, M.
Citation: Journal of Sound and Vibration, 2013; 332(2):391-406
Publisher: Elsevier
Issue Date: 2013
ISSN: 0022-460X
1095-8568
Statement of
Responsibility: 
Mergen H. Ghayesh, Marco Amabili, Michael P. Païdoussis
Abstract: Abstract not available
Rights: © 2012 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jsv.2012.08.013
Published version: http://dx.doi.org/10.1016/j.jsv.2012.08.013
Appears in Collections:Aurora harvest 8
Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.